# SDR SIMA20160629007

- Difficulty date: June 29, 2016
- Submitted: July 6, 2016
- Operation: Air carrier
- Aircraft: N831AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145616
- Aircraft time: 33,406 hours, 29,186 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12020334048
- Condition: Damaged
- Location: Frame 77
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REPAIR, CUT OUTS MADE TOO LARGE FOR REPAIR OF CRACKS AROUND TWO FASTENER HOLES ON FRAME 78 BETWEEN STRINGERS 5L AND 7L, AND AROUND TWO FASTENER HOLES ON FRAME 77 BETWEEN STRINGERS 5 AND 7 LEFT. AIRCRAFT WAS  REMOVED FROM SERVICE FOR MBV INSPECTION AND WILL BE RETURNED TO SERVICE AFTER MBV INSPECTION.  CUT OUT DAMAGE AND INSTALLED FILLERS AND DOUBLER OVER OVERSIZED FASTENER HOLES ON FRAMES 77 AND 78 BETWEEN STRINGERS 4L AND 7L IAW ERS-EM-53MR-2164. AIRCRAFT WILL BE RETURNED TO SERVICE AFTER MBV INSPECTION.
